MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Hi-Torque Command¿ Guide Wire with Hydrophilic Coating; Wire, Guide, Catheter

ABBOTT VASCULAR INC. Hi-Torque Command¿ Guide Wire with Hydrophilic Coating; Wire, Guide, Catheter
Model Number 2078173
Medical Device Problem Codes Break (1069); Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure performed was to treat a heavily calcified, right anterior tibial artery that is 100% stenosed.After a microcatheter was advanced to a position proximal to the lesion, an attempt was made to exchange the existing ht command guide wire for another guide wire.After removal, the tip appeared unraveled and elongated.A new command guide wire was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided, a definitive cause for the reported issue could not be determined.Factors that may contribute to break include, but are not limited to, tensile strength, corrosion, excessive force applied to device, interaction with accessory devices, and/or interaction with challenging anatomy that led to the reported stretched coils.In this case, it is likely that challenging anatomy contributed to the reported broken material and stretched coils as it was reported that the procedure performed was to treat a heavily calcified, right anterior tibial artery that is 100% stenosed.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to manufacture, design or labeling of the device.

Brand Name
Hi-Torque Command¿ Guide Wire with Hydrophilic Coating
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50526613
Report Number2024168-2026-03396
Device Sequence Number9874967
Product Code DQX
UDI-Device Identifier08717648176661
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2078173
Device Catalogue Number2078173
Device Lot Number6051971
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown